# SDR LR7A2024081603436

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 61,554 hours, 36,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK UNDER JOB CARD HC5314, FOUND RH CABIN UNDER FLOOR FUSELAGE SKIN STIFFENER CORRODED AT FS577, RBL40. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1001133506.
